MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/1661-8157/a00445

Медицинская библиотека · Praxis · 2011

[Mononeuritis multiplex under the TNF-alpha inhibitor infliximab].

Bandelow N, Wiederkehr M, Hasler P

Клинический случайСравнительное исследованиеАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 21-year-old patient with ankylosing spondylitis under treatment with the TNF-alpha inhibitor infliximab developed a multifocal, demyelinating axonal neuropathy affecting several peripheral nerves simultaneously (mononeuritis multiplex). This represents an additional rare peripheral nervous system side effect of infliximab therapy. The underlying cause is unknown. Intravenous immunoglobulin therapy (0.4 g/kg per day for five days) led to a complete regression of muscle paresis and sensory defects in this case.

Для цитирования: Bandelow N, Wiederkehr M, Hasler P. [Mononeuritis multiplex under the TNF-alpha inhibitor infliximab].. Praxis. 2011. DOI: 10.1024/1661-8157/a00445.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.